# SDR SWAA2022012454177

- Difficulty date: December 16, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT TIE ROD SUPPORT ATTACH POINT BRACKET AT BS 540 LBL 58 IS CRACKED ; / [01] REMOVAL OF PNEUMATIC DUCT TIE ROD SUPPORT ATTACH BRACKET AT B.S. 540 LBL 58 ACCOMPLISHED ON CUSTOMER CARD NUMBER TTG8Q009Y54G; [02] RECIEVED NEW PNEUMATIC DUCT TIE ROD SUPPORT BRACKET. FABRICATION OF BRACKET ACCOMPLISHED ON P.O NUMBER 849830 ( HFAB53-BR-009 ). LOCATED FASTENER HOLES AND APPLIED FINAL FINISH IAW DWG 212A9104; SRM 51-41-05-0G-0;; [03] INSTALLATION OF PNEUMATIC DUCT TIE ROD SUPPORT ATTACH BRACKET AT B.S. 540 LBL 58 ACCOMPLISHED ON CUSTOMER CARD NUMBER TTG8Q009Y54G; [04] VERIFIED CORRECTIVE ACTION STEPS 2 AND 3.
